Statins have unusual side effects ranging from jaw and chest pain to extreme fatigue.

Statins have unusual side effects ranging from jaw and chest pain to extreme fatigue.

Statins are the cornerstone of cholesterol-lowering therapy. The drug, like most things, has side effects that people should be aware of.

Statins are a type of medication used to treat high cholesterol levels.

Cholesterol is a type of fat found in the bloodstream.

High fat levels in the blood can cause serious health problems such as heart disease.

There are several ways to treat high cholesterol, two of which are eating a balanced diet and getting enough physical activity.

However, if these are ineffective on their own, statins may be used.

They, like other medications, can cause side effects of varying severity, with some statin users reporting pain in a variety of body parts.

Muscle pain is one of the more common pain side effects that statins may cause.

“The muscle ache and pain that some people claim they get with statin use are typically a generalized muscle discomfort that lasts more than a couple of days (rather like the symptoms that we all get when we get the flu),” explains Heart UK.

Statin-related muscle pain, if it occurs at all, usually occurs within the first few months of starting the drug or increasing the dosage.

According to WebMD, “you may experience constant soreness or weakness in your shoulders, thighs, hips, or calves.”

Web Desk

Leave a Reply

Your email address will not be published.